Google Scholar: cites
Approximation of Z2-cocycles and shift dynamical systems
Filipowicz, I.
Kwiatkowsk, J.
Lemanczyk, M.

Data: 1988
Resum: Let G = G{n,, n, 1 n,+,, t >- 0} be a subgroup of all roots of unity generated by exp(21ri/n, ), t >- 0, and le_t r: (X, B, ji) C) be an ergodic transformation with pure point spectrum G. Given a cocycle P , SO:Xza , admitting an approximation with speed 0(l/nl+', e > 0) there exista a Morse cocycle 0 such that the corresponding transformations r and -ro are relatively isomorphic. An effective way of a construction of the Morse cocycle 0 is given. There is a cocycle p oddly approximated with an arbitrarily high speed and without roots. This note delivers examples of <p's admitting an arbitrarily high speed of approximation and such that the power multiplicity function of rn is equal to one and the power rank function is oscillatory. Finally, we also prove that if (p is a Morse cocycle then each proper factor of r,p is rigid. In particular continuous substitutions on two symbols cannot be factors of Morse dynamical systems.
Drets: Tots els drets reservats.
Llengua: Anglès
Document: Article ; recerca ; Versió publicada
Publicat a: Publicacions matemàtiques, V. 32 n. 1 (1988) p. 91-110, ISSN 2014-4350

Adreça alternativa:
DOI: 10.5565/PUBLMAT_32188_08

20 p, 435.6 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2009-04-20, darrera modificació el 2022-02-19

   Favorit i Compartir